# SDR ASOA202001287013

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 718
- Aircraft time: 43,452 hours, 26,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WING SKIN CRACKED. REPAIRED CRACK BY REMOVING CRACKED SECTION OF SKIN, FABRICATED FILLER AND INTERNAL REPAIR IAW ETD2020-145-000657.
